MathSciNet Relay Station
MathSciNet bibliographic data
MR1355040 76C05 (35Q30 76D05)
Constantin, Peter; Wu, Jiahong Inviscid limit for vortex patches. Nonlinearity 8 (1995), no. 5, 735–742.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement